Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

69 Publications


2020 | Preprint | IST-REx-ID: 7389   OA
G. P. Geher, T. Titkos, and D. Virosztek, “Isometric study of Wasserstein spaces - the real line.” .
View | Files available
 

2020 | Journal Article | IST-REx-ID: 7512   OA
L. Erdös, T. H. Krüger, and Y. Nemish, “Local laws for polynomials of Wigner matrices,” Journal of Functional Analysis, p. 108507.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7618   OA
J. Pitrik and D. Virosztek, “Quantum Hellinger distances revisited,” Letters in Mathematical Physics, 2020.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6488   OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6186   OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4, pp. 615–707, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3, pp. 1270–1334, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405   OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576, pp. 67–78, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2, pp. 293–373, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6086   OA
C. Sadel and D. Xu, “Singular analytic linear cocycles with negative infinite Lyapunov exponents,” Ergodic Theory and Dynamical Systems, vol. 39, no. 4, pp. 1082–1098, 2019.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed